# SDR SWIA200413282

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 24,197 hours, 20,775 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SLC THE A/C PITCHED UP AND GAVE A AP PITCH TRIM & NOSE UP TRIM CAUTION.  STAB TRIM AND MACH TRIM DROPPED OFF 3 TIMES.  NOTE:  WITH AUTO PILOT OFF THE TRIM WAS NOT MOVING AND THE STAB TRIM KICKED OFF.  REMOVED AND REPLACED THE HSTCU  IAW MM 27-41-01.  OPERATION CHECKS SATISFACTORY AT THIS TIME.  NO DEFECTS NOTED.  S/N OFF:  175.
